Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases · 2006
Relapsing oligoarticular septic arthritis during etanercept treatment of rheumatoid arthritis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mor Adam, Mitnick Hal J, Greene Jeffry B, Azar Natalie, Budnah Reynaldo, Fetto Joseph
Аннотация
Septic arthritis is a commonly reported complication of rheumatoid arthritis (RA). Tumor necrosis factor alpha (TNF-alpha) plays an important role in host defense against infection. Inhibition of its activity could therefore be anticipated to augment the risk of infection. Both opportunistic and bacterial infections have been described in patients with RA treated with anti-TNF-alpha therapy. We describe a patient who experienced 2 episodes of septic arthritis. Both occurred while the patient was on etanercept. Recurrence developed despite prolonged parenteral antibiotic. To our knowledge, this is the first report of relapsing oligoarticular methicillin-sensitive Staphylococcus aureus septic arthritis despite prolonged antibiotic treatment in a patient receiving etanercept therapy. Our case underscores the advisability of discontinuing TNF-alpha blockade in patients with septic arthritis during prolonged antimicrobial therapy.